Keywords : bounded

On Semi –Complete Bornological Vector Space

Fatma Kamil Al-Basri

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 1, Pages 40-48

The definition of semi-convergence of nets, semi-cauchy nets in convex bornological vector space and semi-complete bornological vector space and the relationship among these concepts have been studied in this paper. Also, we introduce some theorems of these concepts and get some results. The main results of this study are of considerable interest in many situations.